# SDR UALA2012082904861

- Difficulty date: August 29, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,398 hours, 13,414 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Wing Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WING SLIDE DOOR EICAS MESSAGE.
